# SDR UPS07M49707

- Difficulty date: April 13, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1256-1273
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DOOR 3 CROWN AREA, AT STA 1256 TO STA 1273 LONG 1 LT INTERCOSTAL BOTH FACES FOUND CORROSION.  CORROSION REMOVED PER SRM 51-21-01 VOLIIR38 ORI THK 0.032",  MAT'L REMOVED 0.020", MAT'L REMAINED 0.012" FOUND OUT OF LIMIT PER SRM 53-00-01 FIG1AVOLIR38.  INTERCOSTAL REMOVED PER SRM 51-35-01 VOLIIR38.  NEW INTERCOASTAL FAB PER BOEING DWG AEA0202REVK.  HEAT TREAT PER DPS7.00-1 AND HARDNESS VALUE 15T88.5 PER DPS1.05-3.  INTERCOSTAL INSTALL PER SRM 51-35-01 VOL IIR38.
